Advanced search
Start date
Betweenand

Invariance entropy of control systems on flag manifolds and homogeneous spaces

Grant number: 11/03140-2
Support Opportunities:Scholarships in Brazil - Post-Doctorate
Effective date (Start): September 01, 2011
Effective date (End): November 30, 2011
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Valor Concedido/Desembolsado (R$): 24,324.60 / 24,324.60
Principal Investigator:Luiz Antonio Barrera San Martin
Grantee:Christoph Kawan
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:07/06896-5 - Geometry of control, dynamical and stochastic systems, AP.TEM

Abstract

The purpose of this research project is to study invariance entropy for control systems evolving on homogeneous spaces and flag manifolds. It will combine the experiences of the supervisor and candidate on Lie Theory and Invariance Entropy, respectively, in order to use Lie Theory methods to obtain expressions for the invariance entropy in terms of Lyapunov exponents and other objects related to control systems on Lie groups and their homogeneous spaces. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
KAWAN, CHRISTOPH; STENDER, TORBEN. Growth Rates for Semiflows on Hausdorff Spaces. Journal of Dynamics and Differential Equations, v. 24, n. 2, p. 369-390, . (11/03140-2)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.